MAUDE Adverse Event Report: SPECTRUM MEDICAL S.R.L. QUANTUM PERFUSION CENTRIFUGAL BLOOD PUMP CP37

SPECTRUM MEDICAL S.R.L. QUANTUM PERFUSION CENTRIFUGAL BLOOD PUMP CP37
Model Number CP37V-V0
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Reduced Blood Flow (4598)
Date of Event 08/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information related to the event will be available after investigation of returned device, which could be addressed in a follow-up report.
 
Event or Problem Description
Got an urgent call while on bypass asking if the max rpm's for the cp37 was 4000.Could not flow above 2.5 liters with a normal line pressure.Went on fine with normal flows but when lowered the flow to apply the cross clamp and came back up could not come to full flow.Proceeded to hand crank and achieved normal flow.Switched motors with same low flow high rpm results.After several minutes they were able to come up to a normal flow.Act was good and clamp was also re-adjusted but didn't help.I discussed with them the possibilities of: 1.Seating of disposable 2.Clot impeding flow into the pump head 3.Problem with their line pressure transducer 4.Possible problem with circuit before where they measure line pressure.
 
Additional Manufacturer Narrative
Tests performed in spectrum medical lab have demonstrated the proper functioning of the device.Without examining the entire circuit setup, it's impossible to know all the possibilities contributing to the reported conditions (refer to bhcx0742_investigation_rmd attached for details).We'll keep on register any similar events coming from the market to verify and prevent the issue.
 
Event or Problem Description
Got an urgent call while on bypass asking if the max rpm's for the cp37 was 4000.Could not flow above 2.5 liters with a normal line pressure.Went on fine with normal flows but when lowered the flow to apply the cross clamp and came back up could not come to full flow.Proceeded to hand crank and achieved normal flow.Switched motors with same low flow high rpm results.After several minutes they were able to come up to a normal flow.Act was good and clamp was also re-adjusted but didn't help.I discussed with them the possibilities of: 1.Seating of disposable.2.Clot impeading flow into the pump head.3.Problem with their line pressure trandsducer.4.Possible problem with circuit before where they measure line pressure.

Brand Name
QUANTUM PERFUSION CENTRIFUGAL BLOOD PUMP CP37
Common Device Name
CENTRIFUGAL BLOOD PUMP
Manufacturer (Section D)
SPECTRUM MEDICAL S.R.L.
via di mezzo, 23
mirandola, modena 41037
IT  41037
Manufacturer (Section G)
SPECTRUM MEDICAL S.R.L.
via di mezzo, 23
mirandola, modena 41037
IT   41037
Manufacturer Contact
raffaella tommasini
via di mezzo, 23
mirandola, modena 41037
IT   41037
MDR Report Key22921738
Report Number3016746283-2025-00007
Device Sequence Number13051907
Product Code KFM
UDI-Device Identifier08051160300617
UDI-Public(01)08051160300617(11)241008(17)261008(10)G001924
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K202169
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 10/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCP37V-V0
Device Lot NumberG001924
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2025
Supplement Date Received by Manufacturer08/06/2025
Initial Report FDA Received Date08/29/2025
Supplement Report FDA Received Date10/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown